# SDR ASAA2016062817194

- Difficulty date: June 28, 2016
- Submitted: July 5, 2016
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 36,213 hours, 11,121 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 56100023
- Part serial: 08319H9447
- Condition: Faulty
- Location: Cockpit
- Part time: 26,998 hours, 8,467 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT SIDE WINDOW OVERHEAT LIGHT ILLUMINATED AT 34,000.  RAN QRH.  LEFT HEAT OFF.  ACFT GROUNDED.  R & R THE L-2 WINDOW, REF AMM 56-12-11-000-801, 56-12-11-820-801 AND 56-12-11-400-801, STEPS 3E 1-10 AND 12-14 WINDOW ADJUSTMENT AND TEST GOOD L-2 WINDOW CABIN PRESSURE LEAKAGE TEST GOOD REF AMM 56-12-11-400-801, STEP 3E11.  THIS CLEARS MEL 30-11E.
